Journal Article

<i>The Gospel of Matthew</i>. By R. T. F<span class="smallCaps">rance</span>.

David Wenham

in The Journal of Theological Studies

Volume 59, issue 2, pages 748-750
Published in print October 2008 | ISSN: 0022-5185
Published online March 2008 | e-ISSN: 1477-4607 | DOI: http://dx.doi.org/10.1093/jts/fln042
The Gospel of Matthew. By R. T. France.

Show Summary Details

Journal Article.  786 words. 

Subjects: Religious Studies

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.